# SDR JJBA20201102002

- Difficulty date: November 2, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,993 hours, 26,447 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Damaged
- Location: Int Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DOES NOT OPEN FROM INSIDE.  OPENS WITH OUTSIDE HANDLE.  FOUND SECURING BOLT FOR HANDLE SPLINE TO BE LOOSE AND STRIPPED.  REMOVED AND REPLACED BOLT AND NUT.  OPERATIONS CHECK SATISFACTORY.
